Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 121, NWS La Crosse, WI

August 25, 2014Clark County, Jackson County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 25, 2014, 3:23 AM CDT for Clark County, Jackson County, Wisconsin. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2014, 3:23 AM CDT (08:23 UTC)
Expired
Aug 25, 2014, 4:15 AM CDT
In force
52 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, WI, Jackson County, WI

The radar

The La Crosse radar (KARX), 70 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-314 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WUUS53 KARX 250823
SVRARX
WIC019-053-250915-
/O.NEW.KARX.SV.W.0121.140825T0823Z-140825T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
323 AM CDT MON AUG 25 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
  SOUTHEASTERN CLARK COUNTY IN CENTRAL WISCONSIN...

* UNTIL 415 AM CDT

* AT 323 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLSTON...
  OR 7 MILES SOUTHEAST OF BLACK RIVER FALLS...MOVING NORTHEAST AT 55
  MPH.

  HAZARD...60 MPH WIND GUSTS. 40 TO 50 MPH WINDS HAVE ALREADY BEEN 
  REPORTED FROM THESE STORMS.

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN JACKSON AND SOUTHEASTERN CLARK COUNTIES...INCLUDING
  THE FOLLOWING LOCATIONS...SHERWOOD...CITY POINT...POTTERS
  FLOWAGE...THE MAJESTIC PINES CASINO AND THE CUNNINGHAM AIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4416 9070 4431 9087 4460 9031 4416 9031
TIME...MOT...LOC 0823Z 232DEG 50KT 4424 9073 

HAIL...<.75IN
WIND...60MPH

$$

HALBACH
5 follow-up statements
071 
WWUS53 KARX 250842
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
342 AM CDT MON AUG 25 2014

WIC019-053-250915-
/O.CON.KARX.SV.W.0121.000000T0000Z-140825T0915Z/
JACKSON WI-CLARK WI-
342 AM CDT MON AUG 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHEASTERN JACKSON AND SOUTHEASTERN CLARK COUNTIES...

AT 341 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HATFIELD TO 13 MILES NORTHEAST OF TOMAH...MOVING
EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BLACK RIVER FALLS...MILLSTON...SHERWOOD...CITY POINT...POTTERS
FLOWAGE...THE MAJESTIC PINES CASINO...THE CUNNINGHAM AIRFIELD...LAKE
WAZEE...BEAR BLUFF TOWNSHIP...PRAY...VAUDREUIL...PIGEON CREEK
CAMPGROUND...BALLARD ROAD AND PRAY ROAD...NEVINS...SEVENTEEN
FLOWAGE...CASTLE MOUND...I 94 EXIT 115...THE BLACK RIVER CORRECTIONAL
CENTER...SAND PILLOW AND I 94 EXIT 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4430 9086 4459 9031 4416 9031 4416 9070
TIME...MOT...LOC 0841Z 253DEG 48KT 4446 9064 4414 9034 

HAIL...<.75IN
WIND...60MPH

$$

JSB
224 
WWUS53 KARX 250849
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
349 AM CDT MON AUG 25 2014

WIC019-053-250915-
/O.CON.KARX.SV.W.0121.000000T0000Z-140825T0915Z/
JACKSON WI-CLARK WI-
349 AM CDT MON AUG 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR EAST CENTRAL JACKSON AND SOUTHEASTERN CLARK COUNTIES...

AT 349 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHORTVILLE TO 7 MILES SOUTHWEST OF BABCOCK...MOVING
NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHERWOOD...CITY POINT...POTTERS FLOWAGE...THE CUNNINGHAM AIRFIELD...
BEAR BLUFF TOWNSHIP...PRAY...BALLARD ROAD AND PRAY ROAD...NEVINS AND
SEVENTEEN FLOWAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4459 9031 4416 9031 4416 9042 4440 9067
TIME...MOT...LOC 0849Z 232DEG 50KT 4452 9053 4420 9023 

HAIL...<.75IN
WIND...60MPH

$$

JSB
478 
WWUS53 KARX 250857
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
357 AM CDT MON AUG 25 2014

WIC019-053-250915-
/O.CON.KARX.SV.W.0121.000000T0000Z-140825T0915Z/
JACKSON WI-CLARK WI-
357 AM CDT MON AUG 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR EAST CENTRAL JACKSON AND SOUTHEASTERN CLARK COUNTIES...

AT 350 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF SHORTVILLE TO NEAR BABCOCK...
MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHERWOOD...CITY POINT...POTTERS FLOWAGE...THE CUNNINGHAM AIRFIELD...
BEAR BLUFF TOWNSHIP...PRAY...BALLARD ROAD AND PRAY ROAD...NEVINS AND
SEVENTEEN FLOWAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4459 9031 4416 9031 4416 9042 4440 9067
TIME...MOT...LOC 0850Z 232DEG 50KT 4457 9044 4425 9014 

HAIL...<.75IN
WIND...60MPH

$$

JSB
747 
WWUS53 KARX 250859
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
359 AM CDT MON AUG 25 2014

WIC019-053-250915-
/O.CON.KARX.SV.W.0121.000000T0000Z-140825T0915Z/
JACKSON WI-CLARK WI-
359 AM CDT MON AUG 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR EAST CENTRAL JACKSON AND SOUTHEASTERN CLARK COUNTIES...

AT 356 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHORTVILLE TO 7 MILES SOUTHWEST OF BABCOCK...MOVING
NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHERWOOD...CITY POINT...PRAY...BALLARD ROAD AND PRAY ROAD AND NEVINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4459 9031 4416 9031 4442 9060
TIME...MOT...LOC 0856Z 232DEG 50KT 4452 9053 4420 9023 

HAIL...<.75IN
WIND...60MPH

$$

JSB
891 
WWUS53 KARX 250906
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
406 AM CDT MON AUG 25 2014

WIC019-053-250915-
/O.EXP.KARX.SV.W.0121.000000T0000Z-140825T0915Z/
JACKSON WI-CLARK WI-
406 AM CDT MON AUG 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON AND
SOUTHEASTERN CLARK COUNTIES WILL EXPIRE AT 415 AM CDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED 
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4459 9031 4416 9031 4442 9060
TIME...MOT...LOC 0904Z 232DEG 50KT 4452 9053 4420 9023 

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:30 AM CDT, 53 minutes earlier.

Area forecast discussion, Aug 25, 2:30 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
230 AM CDT MON AUG 25 2014

.SHORT TERM...(TODAY)
ISSUED AT 230 AM CDT MON AUG 25 2014

A COLD FRONT WAS SLIDING EASTWARD ACROSS THE REGION EARLY THIS
MORNING. LOW LEVEL MOISTURE TRANSPORT WAS FEEDING STORM
PRODUCTION...WITH AN AXIS OF 3K J/KG MUCAPE HELPING THE STORMS
ALONG. THE STORMS WILL PERSIST FOR A FEW HOURS PAST
DAYBREAK...FOCUSING MORE INTO NORTHEAST IA/SOUTHWEST WI WHERE THE
NOSE OF THE MOISTURE TRANSPORT WILL CO-LOCATE WITH UPGLIDE ON THE
305-315 K ISENTROPIC SFCS. RAP13/HRRR/HOPWRF MODEL RUNS PUSH THE
SHOWERS/STORMS EAST OF THE FORECAST AREA BY 15Z.

LATER IN THE AFTERNOON...SHOWERS AND STORMS COULD REDEVELOP ALONG
THE SAGGING BOUNDARY...BUT LIKELY EAST/SOUTH OF THE FORECAST AREA.

.LONG TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 230 AM CDT MON AUG 25 2014

STILL LOOKING LIKE A PROLONGED PERIOD OF RAIN CHANCES...ALTHOUGH
LATEST MODEL SOLUTIONS HAVE SHIFTED THE HIGHER CHANCES SOUTHWARD.
KEY PLAYERS INCLUDE...

1) SURFACE FRONT. THE COLD FRONT THAT SLIDES ACROSS THE REGION TODAY
WILL EXTEND FROM NORTHEAST WI INTO SOUTHERN IA LATE
TONIGHT...GRADUALLY TAKING UP A MORE WEST-EAST ORIENTATION ACROSS
SOUTHERN IA/NORTHERN-CENTRAL ILL ON TUE. WITH THE UPPER LEVEL FLOW
WEAK AND MOSTLY ZONAL TO BROAD RIDGING...NOT A LOT OF IMPETUS FOR
THE FRONT TO MOVE. IT SHOULD FINALLY GET A PUSH EAST/SOUTHEAST
TOWARD THE UPCOMING WEEKEND AS AN UPPER LEVEL SHORTWAVE TROUGH
TRACKS EAST ACROSS THE CENTRAL PLAINS.

2) LOW LEVEL JET/MOISTURE TRANSPORT. NAM/GFS FOCUS THE NOSE OF THE
850 MB JET AND MAIN PUSH OF THE LOW LEVEL MOISTURE INTO EASTERN
NEB/WESTERN IA TONIGHT...TUE AND WED NIGHTS. EXPECT MCS ACTIVITY IN
THESE REGIONS...TRACKING EAST AROUND/ALONG THE SURFACE FRONT.

3) INSTABILITY AND WIND SHEAR. AFTERNOON SBCAPES IN EXCESS OF 4K
J/KG ALONG AND SOUTH OF THE BOUNDARY EXPECTED THROUGH THE WEEK.
INSTABILITY WEAKER AND ELEVATED NORTH OF THERE...WITH NOT ALL THAT
MUCH INDICATED VIA BUFKIT SOUNDINGS.

FOR WIND SHEAR...THE DEEPEST AND STRONGEST CONTINUES TO LIE IN THE
COLD AIR WELL NORTH OF THE FRONT...DISPLACED FROM THE FAVORABLE
INSTABILITY.

THE LIKELY RESULT FROM THIS IS THAT THE THREAT FOR ORGANIZED SEVERE
WEATHER IN THE FORM OF LARGE HAIL AND DAMAGING WINDS WILL BE
LIMITED. CERTAINLY COULD SEE A FEW STRONG TO POSSIBLY SEVERE STORMS
OVER THE NEXT FEW DAYS...BUT CURRENT SCENARIO DOESN/T SUPPORT A
SIGNIFICANT THREAT. HOWEVER...THERE COULD STILL BE HEAVY RAIN
IMPACTS. MORE ON THAT IN THE HYDROLOGY SECTION BELOW.

OVERALL...MOST OF THE RAIN THREAT WILL BE FOR NORTHEAST IA-SOUTHWEST
WI TONIGHT INTO WED NIGHT. THE RAIN CHANCES RETURN FOR THE ENTIRE
FORECAST AREA LATE WED NIGHT INTO FRIDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1051 PM CDT SUN AUG 24 2014

SHOWERS AND THUNDERSTORMS ARE LIKELY OVERNIGHT INTO MONDAY MORNING
AHEAD OF A COLD FRONT THAT CURRENTLY IS IN EASTERN MINNESOTA/CENTRAL
IOWA. A HIGHLY UNSTABLE AIR MASS AHEAD OF THIS FRONT SHOULD HELP TO
KEEP THIS LINE OF DEVELOPING THUNDERSTORMS GOING AS THEY TRACK TO
THE EAST OVERNIGHT WITH VISIBILITY LIKELY DROPPING DOWN TO IFR FOR A
BRIEF PERIOD. WINDS WILL THEN SHIFT AROUND TO THE WEST THIS
AFTERNOON ON INTO MONDAY NIGHT AS THE FRONT SLOWLY SHIFTS TO THE
EAST.

&&

.HYDROLOGY...
ISSUED AT 230 AM CDT MON AUG 25 2014

WARM CLOUD DEPTHS REMAIN IN THE 3.5-4KFT RANGE THROUGH THE WORK
WEEK...WITH PWS GENERALLY FROM 1.5 TO AS MUCH AS 2 INCHES. FAVORABLE
FOR EFFICIENT RAIN PRODUCERS. THE WEST-EAST RUNNING STATIONARY FRONT
MEANS TRAINING STORMS...AND COULD RESULT IN ROUNDS OF STORMS ACROSS
THE SAME LOCATIONS. WHERE THE BOUNDARY LIES IS KEY TO THE HEAVY RAIN
THREAT. LATEST MODEL SOLUTIONS HAVE SHIFTED IT A BIT FARTHER
SOUTH...TAKING THE MAIN AXIS FOR HEAVY RAIN SOUTH. HOWEVER...KICKER
SHORTWAVE FOR THU WILL FIRE SHOWERS/STORMS...AND HEAVY RAIN WOULD BE
LIKELY LOCALLY. OVERALL...THE THREAT FOR RIVER RISES AND FLASH
FLOODING FROM TRAINING STORMS/REPEATED ROUNDS OF RAINFALL LOOKS A
BIT LESS. STILL...NOT CONVINCED THERE IS NO THREAT AND TRENDS WILL
HAVE TO BE WATCHED THROUGH THE WEEK.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION.....HALBACH
HYDROLOGY....RIECK
Hazardous weather outlook, Aug 24, 9:16 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
916 PM CDT SUN AUG 24 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-251200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
916 PM CDT SUN AUG 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST TO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BECOME LIKELY OVERNIGHT...WITH A FEW
STRONG...POSSIBLY SEVERE STORMS WITH LARGE HAIL...STRONG WINDS AND
HEAVY RAIN THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE THUNDERSTORM CHANCES THROUGH THE PERIOD. WHILE ITS
UNCERTAIN IF ANY DAY WILL HOLD AN ORGANIZED SEVERE THREAT...ANY
STRONGER STORM WOULD BE CAPABLE OF HEAVY DOWNPOURS...SMALL HAIL
AND GUSTY WINDS.

WITH SEVERAL ROUNDS OF THUNDERSTORMS EXPECTED THIS WEEK...
REPEATED SOAKINGS COULD RESULT IN RIVER RISES OR POSSIBLY FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

HALBACH/RIECK

In the hours before

Special weather statement, Aug 25, 2:44 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
244 AM CDT MON AUG 25 2014

WIZ033-034-041-042-250815-
LA CROSSE-TREMPEALEAU-JACKSON-MONROE-
244 AM CDT MON AUG 25 2014

...A STRONG THUNDERSTORM WILL AFFECT LA CROSSE...SOUTHEASTERN
TREMPEALEAU...SOUTHWESTERN JACKSON AND WESTERN MONROE COUNTIES...

AT 244 AM CDT...A STRONG THUNDERSTORM WAS OVER ONALASKA...MOVING
NORTHEAST AT 60 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...ONALASKA...HOLMEN...SPARTA...FRENCH ISLAND...WEST
SALEM...TREMPEALEAU...TOWN OF HOLLAND...BANGOR...NORTH BEND...
SOUTHERN FORT MC COY...CATARACT...BRICE PRAIRIE...LEON...BURNS...
IRVING...NORWALK...ROCKLAND...MELROSE AND RIDGEVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4386 9054 4373 9119 4373 9125 4378 9124
      4379 9126 4385 9128 4392 9136 4394 9136
      4397 9141 4400 9143 4422 9083
TIME...MOT...LOC 0744Z 245DEG 54KT 4391 9118

HALBACH
Local storm report, Aug 25, 2:53 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
253 AM CDT MON AUG 25 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     TSTM WND GST     1 N FRENCH ISLAND       43.88N 91.26W
08/25/2014  M47 MPH          LA CROSSE          WI   ASOS

&&

BOYNE
Local storm report, Aug 25, 3:06 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
306 AM CDT MON AUG 25 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND DMG     COLWELL                 43.16N 92.59W
08/25/2014                   FLOYD              IA   TRAINED SPOTTER

            SMALL TREE BRANCHES DOWN AND POWER KNOCKED
            OUT IN TOWN POSSIBLE TRANSFORMER STRUCK BY
            LIGHTNING

&&

BOYNE
Local storm report, Aug 25, 3:11 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
311 AM CDT MON AUG 25 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND GST     7 SSE LA CROSSE         43.73N 91.18W
08/25/2014  E45 MPH          LA CROSSE          WI   NWS EMPLOYEE

            WINDS 40 TO 45 MPH. SOME LEAF LITTER DOWN
            FROM TREES.

&&

BOYNE
Local storm report, Aug 25, 3:13 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 AM CDT MON AUG 25 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     TSTM WND GST     PRESTON                 43.67N 92.08W
08/25/2014  M45 MPH          FILLMORE           MN   AWOS

            PRESTON AIRPORT

&&

BOYNE
Local storm report, Aug 25, 3:18 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
318 AM CDT MON AUG 25 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     TSTM WND DMG     THORP                   44.96N 90.80W
08/25/2014                   CLARK              WI   UTILITY COMPANY

            EXCEL ENERGY REPORTS 69 CUSTOMERS WITHOUT
            POWER

&&

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 1:53 AM CDTSpecial Weather StatementARXJackson52 min
Aug 25, 1:58 AM CDTSevere Thunderstorm WarningARXClark, Jackson31 min
Aug 25, 2:35 AM CDTSpecial Weather StatementARXTaylor25 min
Aug 25, 2:44 AM CDTSpecial Weather StatementARXLa Crosse, Monroe31 min
Aug 25, 2:52 AM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe, Trempealeau38 min
Aug 25, 3:31 AM CDTSevere Thunderstorm WarningARXAdams, Juneau, Monroe59 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.